| Model Number |
ARTERIAL CLAMP - AC ARM LONG |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the arterial clamp.The incident occurred in (b)(6).A replacement arterial clamp has been provided to the customer and the affected one will be shipped to livanova for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report related to an issue of an arterial clamp used on an essenz console.In detail, at the time of de-clamping with poor venous return that led to repeated level alarms consequent closure of the arterial clamp occurred.Following one of these alarms the arterial clamp no longer opened, giving error messages related to "arterial clamp failed" (codes 141 and 1200).There was no patient injury.